# SDR 02FDEA00806

- Difficulty date: November 7, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 54,584 hours, 34,249 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEELBEAM BS 1000, STR 29L.  R&R KEELBEAM PER EO 7-5310-7-2356.
